ITEM METADATA RECORD
Title: Total curvatures of geodesic spheres
Authors: Chen, By ×
Vanhecke, Lieven #
Issue Date: 1979
Publisher: Birkhauser verlag ag
Series Title: Archiv der mathematik vol:32 issue:4 pages:404-411
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science